# SDR DALA2016090506492

- Difficulty date: September 4, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LT WING INBD FLIGHT SPOILER HINGE FITTING.  REPLACED FITTING IAW CMM 57-40-04.
